advertisement
Question
Posted by: Katey | 2004/11/04

Doc, ladies, please help!! TTC

I have been on Triphasil for 6 years. Over the past six months I have been on and off. The last 3 months I have left the pill completely. I then decided to go onto Nordette. I did the first two weeks of the packet and have not taken another pill since. It has now been +- 2 weeks since I have used any pill. I decided to leave all meathods of contraception as we are ttc. About a week ago, I noticed some spotting. And then this morning (1 week away from my AF due date) I noticed some more spotting. The spotting today is brown in colour. My nipples are very tender. They have little bumps on them. Then this morning I noticed that my pants to don't fit the way they used to. Please tell me honestly, what is the possiblity of me being pregnant or am I just imagining it, could it be my body reajusting itself. Please somebody help!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have only been off the Pill for two weeks, it is unlikely that there would be any signs of pregnancy yet. It is more likely to be your body readjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2004/11/04

Katey,

It all depends when in your cycle you stopped using the pill. If it was before ovulation, you may have fallen pregnant (although quite unlikely). Most probably your body is readjusting after the hormones from the pill. You need to make a note (mental or otherwise) about the length of your cycles and symptomps of PMS and ovulation that you experience after you stopped the pill. Then give it time...

Good luck!

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement